Volume 15, issue 2 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 7, 3233–3749
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Concerning the existence of Einstein and Ricci soliton metrics on solvable Lie groups

Michael Jablonski

Geometry & Topology 15 (2011) 735–764
Bibliography
1 D V Alekseevskiĭ, B N Kimel’fel’d, Structure of homogeneous Riemannian spaces with zero Ricci curvature, Funkcional. Anal. i PriloŽen. 9 (1975) 5 MR0402650
2 A L Besse, Einstein manifolds, Classics in Math., Springer (2008) MR2371700
3 D Birkes, Orbits of linear algebraic groups, Ann. of Math. $(2)$ 93 (1971) 459 MR0296077
4 C Böhm, M Wang, W Ziller, A variational approach for compact homogeneous Einstein manifolds, Geom. Funct. Anal. 14 (2004) 681 MR2084976
5 I Dotti Miatello, Ricci curvature of left invariant metrics on solvable unimodular Lie groups, Math. Z. 180 (1982) 257 MR661702
6 P Eberlein, Riemannian $2$–step nilmanifolds with prescribed Ricci tensor, from: "Geometric and probabilistic structures in dynamics" (editors K Burns, D Dolgopyat, Y Pesin), Contemp. Math. 469, Amer. Math. Soc. (2008) 167 MR2478470
7 P Eberlein, M Jablonski, Closed orbits of semisimple group actions and the real Hilbert–Mumford function, from: "New developments in Lie theory and geometry" (editors C S Gordon, J Tirao, J A Vargas, J A Wolf), Contemp. Math. 491, Amer. Math. Soc. (2009) 283 MR2537062
8 C S Gordon, E N Wilson, Isometry groups of Riemannian solvmanifolds, Trans. Amer. Math. Soc. 307 (1988) 245 MR936815
9 J Heber, Noncompact homogeneous Einstein spaces, Invent. Math. 133 (1998) 279 MR1632782
10 P Heinzner, G W Schwarz, H Stötzel, Stratifications with respect to actions of real reductive groups, Compos. Math. 144 (2008) 163 MR2388560
11 M Jablonski, Distinguished orbits of reductive groups, to appear in Rocky Mountain J. Math. arXiv:0806.3721
12 M Jablonski, Detecting orbits along subvarieties via the moment map, Münster J. Math. 3 (2010) 67
13 M Jablonski, Moduli of Einstein and non-Einstein nilradicals, Geom. Dedicata 152 (2011) 63
14 G R Jensen, Homogeneous Einstein spaces of dimension four, J. Differential Geometry 3 (1969) 309 MR0261487
15 G Kempf, L Ness, The length of vectors in representation spaces, from: "Algebraic geometry (Proc. Summer Meeting, Univ. Copenhagen, 1978)" (editor K Lønsted), Lecture Notes in Math. 732, Springer (1979) 233 MR555701
16 F C Kirwan, Cohomology of quotients in symplectic and algebraic geometry, Math. Notes 31, Princeton Univ. Press (1984) MR766741
17 J Lauret, Ricci soliton homogeneous nilmanifolds, Math. Ann. 319 (2001) 715 MR1825405
18 J Lauret, On the moment map for the variety of Lie algebras, J. Funct. Anal. 202 (2003) 392 MR1990531
19 J Lauret, Einstein solvmanifolds and nilsolitons, from: "New developments in Lie theory and geometry" (editors C S Gordon, J Tirao, J A Vargas, J A Wolf), Contemp. Math. 491, Amer. Math. Soc. (2009) 1 MR2537049
20 J Lauret, Einstein solvmanifolds are standard, Ann. of Math. $(2)$ 172 (2010) 1859 MR2726101
21 J Lauret, Ricci soliton solvmanifolds, J. Reine Angew. Math. 650 (2011) 1
22 J Lauret, C Will, Einstein solvmanifolds: existence and non-existence questions, Math. Ann. 350 (2011) 199
23 A Marian, On the real moment map, Math. Res. Lett. 8 (2001) 779 MR1879820
24 J Milnor, Curvatures of left invariant metrics on Lie groups, Advances in Math. 21 (1976) 293 MR0425012
25 G D Mostow, Self-adjoint groups, Ann. of Math. $(2)$ 62 (1955) 44 MR0069830
26 G D Mostow, Fully reducible subgroups of algebraic groups, Amer. J. Math. 78 (1956) 200 MR0092928
27 L Ness, A stratification of the null cone via the moment map, Amer. J. Math. 106 (1984) 1281 MR765581
28 Y Nikolayevsky, Einstein solvmanifolds attached to two-step nilradicals arXiv:0805.0646v1
29 Y Nikolayevsky, Einstein solvmanifolds with a simple Einstein derivation, Geom. Dedicata 135 (2008) 87 MR2413331
30 Y Nikolayevsky, Einstein solvmanifolds with free nilradical, Ann. Global Anal. Geom. 33 (2008) 71 MR2369187
31 Y Nikolayevsky, Einstein solvmanifolds and the pre-Einstein derivation, Trans. Amer. Math. Soc. 363 (2011) 3935
32 Y G Nikonorov, Noncompact homogeneous Einstein $5$–manifolds, Geom. Dedicata 113 (2005) 107 MR2171301
33 T L Payne, The existence of soliton metrics for nilpotent Lie groups, Geom. Dedicata 145 (2010) 71 MR2600946
34 R W Richardson, P J Slodowy, Minimum vectors for real reductive algebraic groups, J. London Math. Soc. $(2)$ 42 (1990) 409 MR1087217
35 R Sjamaar, Convexity properties of the moment mapping re-examined, Adv. Math. 138 (1998) 46 MR1645052
36 H Whitney, Elementary structure of real algebraic varieties, Ann. of Math. $(2)$ 66 (1957) 545 MR0095844
37 C Will, Rank-one Einstein solvmanifolds of dimension $7$, Differential Geom. Appl. 19 (2003) 307 MR2013098
38 C Will, A curve of nilpotent Lie algebras which are not Einstein nilradicals, Monatsh. Math. 159 (2010) 425 MR2600907